# SDR NWAA082795637

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 40,837 hours, 15,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK THE OVERWING EXIT SIGN AT 22 DEF WAS INOPERATIVE.  RELAMPING THE EMERGENCY EXIT SIGN DID NOT CORRECT THE DISCREPANCY.  MAINTENANCE REPLACED THE CORRESPONDING BATTERY PACK, ALL OPERATIONS CHECKED GOOD. (A)
